# SDR 96ZZZX934

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6878L
- Make and model: Cessna 402C
- Aircraft serial: 402C0602
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 5127201
- Condition: Cracked
- Location: Lt Mlg Support
- Part time: 11,549 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT MAIN GEAR FORWARD SUPPORT CRACKED IN CASTING AT WEB ABOVE TRUNNION BEARING HOLE.  THIS ISSUE IS ADDRESSED BY CESSNA SB MEB.  SUSPECT THIS CRACK IS CAUSED BY REPEATED HARD LANDINGS.
